# SDR CALA2013082790804

- Difficulty date: June 26, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 71,609 hours, 26,265 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Retaining Clip
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT LENS RETENTION CLIPS DAMAGED OVER DOOR 2L.  REINSTALLED SIGN.
